Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 362, NWS Nashville, TN

September 5, 2012Hickman County, Lewis County, Maury County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Sep 5, 2012, 8:01 PM CDT for Hickman County, Lewis County, Maury County, Tennessee. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2012, 8:01 PM CDT (01:01 UTC)
Expired
Sep 5, 2012, 9:00 PM CDT
In force
59 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Hickman County, TN, Lewis County, TN, Maury County, TN

The radar

The Nashville radar (KOHX), 109 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 8:06 PM CDTTSTM WND GST 602 W Hohenwald, TNCONSTRUCTION SIGN BLOWN DOWN AS WELL IN THE TOWN OF HOHENWALD
Sep 5, 8:09 PM CDTTSTM WND DMG4 S Hohenwald, TNTREE DOWN AT BUFFALO RD AND HOWARD SWITCH RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-149 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WUUS54 KOHX 060101
SVROHX
TNC081-101-119-060200-
/O.NEW.KOHX.SV.W.0362.120906T0101Z-120906T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
801 PM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HICKMAN COUNTY IN MIDDLE TENNESSEE...
  LEWIS COUNTY IN MIDDLE TENNESSEE...
  MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 900 PM CDT

* AT 755 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM CENTERVILLE TO
  CENTERVILLE TO HOHENWALD...AND WERE MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT PLEASANT...
  COLUMBIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER 
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY 
OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE IN BENTON AND NORTHERN HICKMAN COUNTY. TAKE SHELTER NOW 
INSIDE A STURDY BUILDING...AND STAY AWAY FROM WINDOWS!

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3555 8767 3559 8765 3563 8768 3571 8762
      3596 8755 3575 8693 3546 8712 3543 8721
      3544 8722 3543 8724 3546 8737 3546 8745
      3542 8745 3541 8748
TIME...MOT...LOC 0101Z 305DEG 29KT 3587 8738 3563 8741
          3552 8761

$$

AL
2 follow-up statements
863 
WWUS54 KOHX 060121
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
821 PM CDT WED SEP 5 2012

TNC081-101-119-060200-
/O.CON.KOHX.SV.W.0362.000000T0000Z-120906T0200Z/
HICKMAN TN-LEWIS TN-MAURY TN-
821 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MAURY...LEWIS AND SOUTHERN HICKMAN COUNTIES UNTIL 900 PM CDT...

AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES EAST OF CENTERVILLE TO MOUNT PLEASANT TO 10 MILES
SOUTHEAST OF HOHENWALD...MOVING SOUTHEAST AT 35 MPH.

IN ADDITION...AT 8:06 PM STRONG WINDS AND WIND DAMAGE OCCURRED IN 
THE TOWN OF HOHENWALD WITH THESE STORMS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MOUNT PLEASANT AROUND 830 PM CDT.
  COLUMBIA AROUND 840 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3555 8767 3558 8758 3561 8758 3568 8745
      3581 8738 3575 8693 3546 8712 3543 8721
      3546 8737 3546 8745 3542 8745 3542 8748
      3541 8748
TIME...MOT...LOC 0120Z 305DEG 29KT 3578 8723 3554 8726
          3543 8746

$$

AL
134 
WWUS54 KOHX 060141
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
841 PM CDT WED SEP 5 2012

TNC081-060150-
/O.CAN.KOHX.SV.W.0362.000000T0000Z-120906T0200Z/
HICKMAN TN-
841 PM CDT WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HICKMAN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND 
MOVED OUT OF THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

LAT...LON 3544 8722 3543 8723 3546 8737 3546 8745
      3554 8741 3560 8736 3567 8720 3568 8698
      3546 8712 3543 8721
TIME...MOT...LOC 0140Z 305DEG 29KT 3569 8707 3545 8710
          3534 8730

$$

TNC101-119-060200-
/O.CON.KOHX.SV.W.0362.000000T0000Z-120906T0200Z/
LEWIS TN-MAURY TN-
841 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MAURY AND EASTERN LEWIS COUNTIES UNTIL 900 PM CDT...

AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 6 MILES NORTHWEST OF COLUMBIA...TO 7 MILES SOUTHEAST OF MOUNT 
PLEASANT...TO 7 MILES NORTH OF LAWRENCEBURG...MOVING SOUTHEAST AT 35 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  COLUMBIA AROUND 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3544 8722 3543 8723 3546 8737 3546 8745
      3554 8741 3560 8736 3567 8720 3568 8698
      3546 8712 3543 8721
TIME...MOT...LOC 0140Z 305DEG 29KT 3569 8707 3545 8710
          3534 8730

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 7:45 PM CDT, 16 minutes earlier.

Area forecast discussion, Sep 5, 7:45 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
745 PM CDT WED SEP 5 2012

.MESOSCALE UPDATE...
CONVECTIVE LINE EXTENDS FROM HOLLADAY IN BENTON COUNTY EASTWARD
THROUGH FRANKLIN...TO MURFREESBORO...TO MONTEREY AND CONTINUES TO
SINK SOUTHWARD AS OF 0035Z. THE WESTWARD EXTENT OF THIS LINE
EXTENDS INTO WEST TENNESSEE. THE WESTERN EXTEND HAS HAD A MORE
EASTWARD COMPONENT AND HAS MERGED OVER FAR WESTERN MIDDLE
TENNESSEE DURING THE LAST HALF HOUR. THUNDERSTORM WARNINGS HAVE
BEEN CONFINED TO WESTERN MIDDLE TENNESSEE THUS FAR THIS EVENING.
THE COLD POOL ALOFT THAT HELPED TO INITIATE THE CONVECTION HAS
RELAXED. THE LATEST LMA SHOWS THE STRONGEST LIGHTNING TO BE IN THE
CELL THAT CURRENTLY IN WESTERN HICKMAN.

BOYD

&&

.PREV DISCUSSION... /ISSUED 602 PM CDT WED SEP 5 2012/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...

LINE OF STRONG STORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS
NORTHERN MIDDLE TENNESSEE THIS EVENING. LOOKS LIKE CKV IS OUT OF
THE CLEAR BUT MAY CONTINUE A VCTS THERE FOR STORMS TO THEIR
SOUTHWEST UNTIL ABOUT 01Z. WILL CONTINUE A BRIEF PERIOD OF TSRA AT
BNA THROUGH ABOUT THE SAME TIME AS THE GUST FRONT OUT AHEAD OF
CONVECTION IS REACHING THE TERMINAL NOW. GUSTS UP TO 25 KNOTS WILL
BE POSSIBLE WITH THE GUST FRONT AND WITH THE LAGGING STORMS. WILL
TIME VCTS IN AT CSV FOR AFTER 00Z.

ONCE THIS LINE MOVES THROUGH THE REGION...UPPER RIDGING LOOKS A
BIT STRONGER TOMORROW SO PERHAPS SOME ISOLATED CELLS OVER THE
PLATEAU FOR CSV WILL BE POSSIBLE THURSDAY AFTERNOON. OTHERWISE WE
WILL BE UNDER A WEAK ZONAL/NORTHWEST FLOW SO A POST-00Z FRIDAY
CONVECTIVE COMPLEX IS POSSIBLE BUT BEYOND THIS TAF PERIOD.

BETWEEN 08-14Z WE CAN EXPECT LIGHT FOG TO DEVELOP...POSSIBLY DOWN
TO IFR CONDITIONS.

PREV DISCUSSION... /ISSUED 527 PM CDT WED SEP 5 2012/

MESOSCALE UPDATE...
LINE OF CONVECTION CONTINUES TO SLIDE SOUTHEAST AND AT 2218Z
STRETCHED ACROSS FAR NORTHERN MIDDLE TENNESSEE. OVERALL THERE HAS
BEEN A GENERAL WEAKENING IN THIS ACTIVITY WITH GUSTS ALONG THE
LINE RANGING FROM 30 TO 40 MPH AS THE GUST FRONT PASSES. A FEW
GUSTS COULD BE HIGHER IN THE STRONGER STORMS DUE TO WATER LOADING.
CONVECTION HAS BEEN TIED TO A SURFACE BOUNDARY THAT EXTENDS FROM
NORTHWEST TENNESSEE NORTHEAST INTO EASTERN KENTUCKY. THERE HAS
BEEN SOME EVIDENCE OF NORTH TO SOUTH COLD POOLING ACROSS THIS
LINE. LIGHTNING STRIKES HAVE DECREASED CONSIDERABLY DURING THE
LAST HALF HOUR IN THE CONVECTION FROM FAR NORTHERN MIDDLE
TENNESSEE INTO KENTUCKY WHILE HOLDING STRONG OVER WEST TENNESSEE
AND BOOTHEEL AREA OF MISSOURI.

BOYD

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Sep 5, 8:26 AM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
826 AM CDT WED SEP 5 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-061330-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
826 AM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON. HEAT
INDICES WILL APPROACH 100 DEGREES WEST OF THE CUMBERLAND PLATEAU.
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...WITH DAMAGING WINDS AND HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A STRONG COLD FRONT WILL MOVE INTO THE REGION FRIDAY NIGHT INTO
SATURDAY. A LINE OF STORMS ARE EXPECTED TO MOVE INTO THE REGION
LATE FRIDAY NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS
POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

04

In the hours before

Local storm report, Sep 5, 7:07 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
707 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     LAFAYETTE               36.52N 86.03W
09/05/2012                   MACON              TN   TRAINED SPOTTER

            TREE FELL ON MOVING CAR.

&&

AL
Local storm report, Sep 5, 7:13 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
713 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     CROSS PLAINS            36.54N 86.68W
09/05/2012                   ROBERTSON          TN   TRAINED SPOTTER

            A COUPLE OF TREES DOWN.

&&

AL
Special weather statement, Sep 5, 7:17 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
717 PM CDT WED SEP 5 2012

TNZ028-032-062>066-075-077-078-080-060100-
BEDFORD-CANNON-COFFEE-CUMBERLAND-DE KALB-PUTNAM-RUTHERFORD-VAN
BUREN-WARREN-WHITE-WILSON-
717 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
CUMBERLAND...DE KALB...PUTNAM...RUTHERFORD...VAN BUREN...WARREN...
WHITE AND WILSON COUNTIES...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTEREY TO
MURFREESBORO...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS WILL BE NEAR...
  SPARTA BY 730 PM CDT.
  CROSSVILLE BY 745 PM CDT.
  MCMINNVILLE BY 750 PM CDT.

BRIEF BUT TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS...AS WELL
AS WINDS UP TO AND AROUND 45 MPH. DANGEROUS CLOUD TO GROUND
LIGHTNING WILL ALSO OCCUR WITH ANY STORM.

LAT...LON 3593 8487 3551 8621 3587 8655 3620 8532
      3616 8522

AL
Local storm report, Sep 5, 7:24 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HEAVY RAIN       2 NE BELLE MEADE        36.12N 86.83W
09/05/2012  M2.40 INCH       DAVIDSON           TN   TRAINED SPOTTER

            RAIN MEASURED OFF MCCRORY LANE IN BELLEVUE

&&

AL
Special weather statement, Sep 5, 7:49 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
749 PM CDT WED SEP 5 2012

TNZ056>058-093-094-060130-
HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
749 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LAWRENCE...LEWIS...
PERRY AND WAYNE COUNTIES...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
HOHENWALD TO 10 MILES SOUTH OF LINDEN TO 6 MILES NORTHWEST OF
SAVANNAH...MOVING SOUTHEAST AT 35 MPH.

THESE STORMS WILL BE NEAR...
  HOHENWALD BY 755 PM CDT.
  WAYNESBORO BY 805 PM CDT.
  COLLINWOOD BY 820 PM CDT.

WINDS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...AS WELL AS
TORRENTIAL RAINFALL. PONDING OF WATER WILL OCCUR FROM THESE HEAVY
THUNDERSTORMS.

LAT...LON 3529 8799 3530 8802 3535 8801 3539 8803
      3541 8798 3542 8802 3546 8805 3549 8799
      3552 8798 3566 8772 3562 8735 3559 8736
      3554 8731 3522 8744 3501 8799

AL
Local storm report, Sep 5, 7:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
751 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     13 NE CENTERVILLE       35.93N 87.29W
09/05/2012                   HICKMAN            TN   AMATEUR RADIO

            LARGE TREE DOWN ACROSS ROAD IN BONAQUA

&&

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 7:12 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman48 min
Sep 5, 7:17 PM CDTSpecial Weather StatementOHXCannon, Cumberland, DeKalb, Putnam, Rutherford, Warren and 1 more43 min
Sep 5, 7:41 PM CDTAreal Flood AdvisoryOHXBenton80 min
Sep 5, 7:49 PM CDTSpecial Weather StatementOHXLewis, Wayne41 min
Sep 5, 8:36 PM CDTSpecial Weather StatementOHXGiles, Lawrence54 min
Sep 5, 8:45 PM CDTSpecial Weather StatementOHXMarshall45 min
Sep 5, 8:50 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury40 min
Sep 6, 5:12 AM CDTDense Fog AdvisoryOHXBenton, Cheatham, Davidson, Dickson, Hickman, Houston and 13 more3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.